# SDR USAA001772

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH BY 1 INCH EACH, STATION 987, LBL 5, 6, 16, 17, 39.5 AND RBL 5, 14.5, 23.5.  INSTALLED NEW T-CAP PER TR 53-60-01 REV A.  (M)
